Is bleeding (period like) normal after CoolSculpting procedure?
Doctor Answers 7
Bleeding after Coolsculpting Treatment
Thank you for your question. This is not normal. Coolsculpting does not go deep enough to affect the uterus. I urge you to discuss this with your treating physician.
I am sorry you are not feeling well. I would contact your OBGYN Doctor and get an appointment as soon as possible.
Sheila Nazarian, MD, MMM
Beverly Hills, Board Certified Plastic Surgeon
CoolSculpting and Bleeding
This doesn't sound like it is related to CoolSculpting but I would still recommend speaking with your Gyn sooner rather than later to ensure all is ok. Most of the time prior to treatment, any questions or medications that you may be on at time of treatment should be asked to the doctor or Nurse to ensure there are no issues. Hoping all is ok and Best of luck to you!
You might also like...
Cool Sculpting and Bleeding after
I would seek evaluation with your physician and OBGYN. This is not normal following cool sculpting. In my practice we don't treat patients on Warfarin with Cool Sculpting however I am assuming you spoke with your Nurse or MD about this prior to Cool Sculpting? However, I don't believe that Cool Sculpting should cause your symptoms because it only treats and pull subcutaneous tissue in the cup but Zeltiq hasn't studied patients outcomes who are on Blood Thinners. Definitely visit with you Doctor. Best of Luck.
Please follow up with your physician
Please follow up with your treating physician and your OBGYN for a full evaluation. Please let us know how everything turns out.
Bleeding after Coolsculpting, on blood thinner
This is not normal and needs to be discussed with your provider. This is probably a self limited problem but can't be ignored. You might need a gyn exam. I don't see how the 2 are connected because the Coolsculpting doesn't go deep enough to affect the uterus.
Bleeding after Coolsculpting
I would definitely consult your treating physician since this is not typical when you have not had a period in many years. Please keep us posted. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.